# SDR RAIA201903060001

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,030 hours, 25,687 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR OPEN ON EICAS AFTER TAKE OFF.  PRESSURIZED A/C.  DEFERED CARGO DOOR OPEN INDICATION ON DMI # 70052597.  MORE INFORMATION PROVIDED ONCE AVAILABLE.  SUPPEMENTAL INFORMATION.  ADJUSTED FWD BAGGAGE DOOR MICROSWITCH TO CLEAR DMI.  OPS CHECK GOOD.
